Please use this identifier to cite or link to this item:
Title: An upper bound for the nullity of trees and edge-colourings
Authors: Fiorini, Stanley
Keywords: Mathematics -- Periodicals
Proof theory
Issue Date: 2004
Publisher: University of Malta. Department of Mathematics
Citation: Fiorini, S. (2004). An upper bound for the nullity of trees and edge-colourings. The Collection, 9, 12-16.
Abstract: A necessary and sufficient condition for the non-singularity of the adjacency matrix of a tree is given in terms of the existence of a I-factor in the tree. The result is used to give an upper bound for t.he nullity of the tree via edge-colourings of bipartite graphs.
Appears in Collections:Collection, No.9
Collection, No.9

Files in This Item:
File Description SizeFormat 
an upper bound for the nullity of trees.pdf116.86 kBAdobe PDFView/Open

Items in OAR@UM are protected by copyright, with all rights reserved, unless otherwise indicated.